# SDR RAIA201603260001

- Difficulty date: March 26, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 36,258 hours, 20,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WING, FUSELAGE FAIRING EXTERIOR FLOOD LIGHT, NR 4 INOPERATIVE.  RELAMPED RT FWD WING, FUSELAGE EXTERIOR EMERGENCY LIGHT.  OPS CHECK GOOD.
